Quote Originally Posted by Thinkimjob View Post
Right, that to me (not a doctor) that sounds like a UTI.
Steroids lower your immunity.Go to the doctor.
OR you've been diagnosed with MS, and like most, you are hypersensitive to every possible weirdness in your body.
May as well go to the doctor. 🙃
seems like any UTI that I may or may not have had had cleared up I don't get a burning sensation though but a lot of times I have hesitation getting my urine stream going but I will see my GP next week and bring it up.

on another note I drove today!😄 Although I was a little nervous as have not been behind the wheel in over a month and was driving a crew cab/long box super duty but had no incidents and got back safely.

next time I'll drive a smaller Ford Escape instead of my F350 crew which is a big vehicle but I just got reassured that I still can drive just gotta get my recovery and start getting back to a closer to normal life. Recovery is going well but seems like I'll be healing for months yet 😔